# SDR ASAA2017061421064

- Difficulty date: June 14, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 39,049 hours, 11,975 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 96121045
- Condition: Failed
- Location: Autopilot
- Part time: 49,383 hours, 28,213 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT ENGAGE SWITCH FOR CWS B IS INOPERATIVE.  ACFT GROUNDED.  REMOVED AND REPLACED MCP IAW  AMM 22-11-34.  TESTED OK. IAW AMM 22-11-34-740-801.  ACCOMPLISHED DFCS REPLACEMENT TEST FOR MCP BITE GRP 32 IAW AMM 22-11-33/401. ACCOMPLISHED LAND VERIFY BITE GRP 49 IAW AMM 22-11-00/201. ALL TESTED OK.
